I am wondering if anyone can offer me some advice or information. 6 years ago, I developed C-diff after antibiotic use. It was one of the worst experiences of my life, & it took 4 months to successfully treat it. Over the years I have been fine. I've always kind of thought maybe I have mild IBS, with diarrhea for a few days straight out of each month, but then fine for the rest of the month. For the past 2 weeks, I have basically had diarrhea & terrible gas. When I have this diarrhea, it is usually urgent in nature! Like I could have an accident if I don't get to the BR soon! This is so embarrassing! I did take an antibiotic but that was at the beginning of March, so I don't think it's related. Yesterday the diarrhea was so bad I really almost didn't make it to the bathroom ) : This morning, I had a little diarrhea, & it was all mucous & specks of blood. No real stool. All I could think is that I have C-Diff again!!! I just don't see how! I am a nurse, & I know C-Diff is tough to treat, as it was for me back in 2004. But could this spontaneously recur after 6 years??? Could I have these symptoms with IBS. I also have some GERD issues, & I've been told there is a relationship between GERD & IBS. I'm just so nervous. If anyone has any insight, I'd be most grateful. Thanks everyone.